A generalization of vectorial equilibria

Ansari, Qamrul Hasan ; Oettli, Werner ; Schläger, Dirk

URL: http://ub-madoc.bib.uni-mannheim.de/14459
Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Mathematical Methods of Operations Research
Page range: 147-152
Place of publication: Heidelberg
Publishing house: Physica
ISSN: 1432-2994 , 1432-5217
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item